# SDR AWXA9500122

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 967
- Part time: 38,430 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 3797 - DURING C13 INSPECTION, FOUND CORROSION BEYOND CLEAN UP LIMITS, TOP AND BOTTOM OF CHORD AT FLOOR BEAM BS 967 RBL 23 TO RBL 43.  REPAIR ANGLE FABRICATED AND INSTALLED PER SRM 51 40 4 AND SRM 51 30 2.  TOTAL CYCLES 33914.  (W)
